How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32262
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I had Novocain yesterday of a tooth. I'm feeling

Resolved Question:

I had Novocain yesterday for extraction of a tooth. I'm feeling weepy and irritable: is that normal?
Thanks.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi--how soon after the injection did this start?
Customer: replied 2 years ago.
Around 20 hours
Expert:  Dr. Chip replied 2 years ago.
Well, in rare occasions novocaine can cause anxiety and sometimes even euphoria but if that were going to be the cause here it should have begun around an hour after the injection. It would be very unlikely that this was caused by your injection
Dr. Chip and 2 other Medical Specialists are ready to help you